# SDR A6WA201140127

- Difficulty date: January 18, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 21,510 hours, 19,870 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD GROUND SPOILER HAS DENT ON UPPER SKIN.  REPAIRED LT INBD GROUND SPOILER IAW REO 601R-57-71-255.
